Home > Journals > Italian Journal of Dermatology and Venereology > Past Issues > Italian Journal of Dermatology and Venereology 2021 June;156(3) > Italian Journal of Dermatology and Venereology 2021 June;156(3):406

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe PROMO
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as
Share

 

LETTERS TO THE EDITOR   

Italian Journal of Dermatology and Venereology 2021 June;156(3):406

DOI: 10.23736/S2784-8671.20.06714-0

Copyright © 2020 EDIZIONI MINERVA MEDICA

language: English

Impact of dupilumab discontinuation in a patient with atopic prurigo

Nicola MILANESI 1 , Greta TRONCONI 1, Massimo GOLA 1, Maria Laura FLORI 2, Filomena RUSSO 2

1 Unit of Allergological and Occupational Dermatology, Department of Health Science, University of Florence, Florence, Italy; 2 Unit of Allergological Dermatology, Section of Dermatology, Department of Medical, Surgical and Neurosciences, University of Siena, Siena, Italy



top of page